Open Access

Some class of real sequences having indefinite Hankel forms

     Article (.pdf)

Abstract

In this paper we generalize the results given in [14] about real sequences which are not necessarily positive (i.e, they are not sequences of power moments) but can be mapped, by a difference operator, into a power moment sequence. We prove by elementary methods that the integro-polynomial representation of such sequences remains after dropping the condition on its growth imposed in the mentioned article. Some additional results on the uniqueness of the representation are included.


Full Text





Article Information

TitleSome class of real sequences having indefinite Hankel forms
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 1, 65-74
MathSciNet MR2815370
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Luis J. Navarro
Department of Pure and Applied Mathematics, Simon Bolivar University, Caracas 1080, Venezuela

Vladimir Strauss
Department of Pure and Applied Mathematics, Simon Bolivar University, Caracas 1080, Venezuela 


Citation Example

Luis J. Navarro and Vladimir Strauss, Some class of real sequences having indefinite Hankel forms, Methods Funct. Anal. Topology 17 (2011), no. 1, 65-74.


BibTex

@article {MFAT569,
    AUTHOR = {Navarro, Luis J. and Strauss, Vladimir},
     TITLE = {Some class of real sequences having indefinite Hankel forms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {1},
     PAGES = {65-74},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=569},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues